# SDR IPXA09656603

- Difficulty date: July 4, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MAIN EQUIPMENT CENTER STA 246 LBL 40 STIFFENER FOUND CRACK.  MAIN EQUIPMENT CENTER STA 246 LBL 40 FLOORBEAM ATTACH STIFFENER REPAIRED AS PER SRM 53-10-51-2R-4, FIG 201, REV 44.  THIS REPAIR IS CLASSIFIED AS CATEGORY 'B' MAJOR REPAIR AS PER SRM 53-10-51-2R4, FIG 2 201, REV 44 SHEET 2 TABLE II WITH REPEAT INSPECTION AT 3000 FLIGHT CYCLES OR 24 MONTHS WHICH EVER OCCURS FIRST.  MPI P20779 ISSUED.
